Original languageEnglish
Pages (from-to)661-666
JournalJournal of Mathematical Sciences
Volume224
Issue number5
DOIs
Publication statusPublished - Jun 2017

Scopus subject areas

  • Analysis

Cite this

@article{ebc3704dd3cb4c65a1442a4b8e8d9349,
title = "Modified Steklov Functions",
author = "Жук, {Владимир Васильевич} and Буре, {Владимир Мансурович} and Тумка, {Олег Анатольевич}",
year = "2017",
month = "6",
doi = "10.1007/s10958-017-3442-0",
language = "English",
volume = "224",
pages = "661--666",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "5",

}

Modified Steklov Functions. / Жук, Владимир Васильевич; Буре, Владимир Мансурович; Тумка, Олег Анатольевич.

In: Journal of Mathematical Sciences, Vol. 224, No. 5, 06.2017, p. 661-666.

Research outputpeer-review

TY - JOUR

T1 - Modified Steklov Functions

AU - Жук, Владимир Васильевич

AU - Буре, Владимир Мансурович

AU - Тумка, Олег Анатольевич

PY - 2017/6

Y1 - 2017/6

U2 - 10.1007/s10958-017-3442-0

DO - 10.1007/s10958-017-3442-0

M3 - Article

VL - 224

SP - 661

EP - 666

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 5

ER -